Previous |  Up |  Next

Article

References:
[1] Bartík V.: Alexandroff-Čech cohomology and mappings into Eilenberg-McLane polyhedra. (in Russian), Mat. Sbornik, N. S., 76 (118) : 2 (1968), 231-238. MR 0233344
[2] Bartík V.: General bridge mapping theorem. (in Russian), CMUC 16, 4 (1975), 693 - 698. MR 0391092
[3] Bartík V.: Bridge mapping theorem and normal Čech cohomology, spectral sequences in axiomatic cohomology theories, uniqueness theorems, and the normal Čech cohomology and Čech cohomology of product spaces. (in Czech), Thesis, Matematický ústav ČSAV, Praha 1976.
[4] Bartík V.: Normal Čech cohomology. (in Russian), Trudy Tbiliskogo matem. inst. LIX, Sbornik rabot po topologii II, Tbilisi, 1978.
[5] Bredon G. E.: On the Kiinneth formula and functorial dependence in algebraic topology. Amer. J. Math., 90 (2) (1968), 522-527. DOI 10.2307/2373542 | MR 0227976
[6] Dold A.: Halbexakte Homotopiefunktoren. Lecture Notes in Mathematics, No. 12, 1966. MR 0198464 | Zbl 0136.00801
[7] Dold A.: Lectures in Algebraic Topology. Springer-Verlag, 1972. MR 0415602
[8] Eilenberg S., Steenrod N.: Foundations of Algebraic Topology. Princeton, 1952. MR 0050886 | Zbl 0047.41402
[9] Hilton P. J., Stammbach U.: A Course in Homological Algebra. Springer-Verlag, 1970. MR 1438546
[10] Hoshina T., Morita K.: C-embeddings and the homotopy extension property. General Topology and its Applications, 5 (1975), 69-81. MR 0365466
[11] Lamotke K.: Semisimpiiziale algebraische Topologie. Springer-Verlag, 1968. MR 0245005
[12] May P.: Simplicial Objects in Algebraic Topology. D. van Nostrand Company, Inc., 1967. MR 0222892
[13] Milnor J.: The geometric realization of a semi-simplicial complex. Annals of Math., (2) 65 (1957), 357-362. DOI 10.2307/1969967 | MR 0084138 | Zbl 0078.36602
[14] Milnor J.: On spaces having the homotopy type of a CW-complex. Trans. Amer. Math. Soc, 90 (1959), 272-280. MR 0100267
[15] Morita K.: Čech cohomology and covering dimension for topological spaces. Fund. Math. 87 (1975), 31-52. MR 0362264 | Zbl 0336.55003
[16] Morita K.: On generalizations of Borsuk's homotopy extension theorem. Fund. Math., 88 (1975), 1-6. MR 0375220 | Zbl 0304.55009
[17] O'Neil R. C: The Cech cohomology of paracompact product spaces. Amer. J. Math., 87 (1965), 71-78. DOI 10.2307/2373225 | MR 0179786
[18] Skljarenko E. G.: The theorem on mappings lowering dimension. (in Russian), Bulletin de l'Académie Polonaise des Sciences, Serie des sciences math., astr. et phys., 10 (1962), 429-432. MR 0149445
[19] Spanier E. H.: Algebraic Topology. Springer-Verlag, 1981. MR 0666554
Partner of
EuDML logo